This publication is cited in the following 5 articles:
Gandhimohan M. Viswanathan, “Mahler measures, elliptic curves, and
L
-functions for the free energy of the Ising model”, Phys. Rev. E, 110:5 (2024)
I. M. Ratner, “Eigenvalues of the transfer matrix of the three-dimensional Ising model in the particular case $n=m=2$”, Theoret. and Math. Phys., 199:3 (2019), 909–921
Yu. M. Zinoviev, “Pfaffian and the Kac–Ward Formula in the Two-Dimensional Ising Model”, Proc. Steklov Inst. Math., 251 (2005), 132–145
Yu. M. Zinoviev, “Spontaneous Magnetization in the Two-Dimensional Ising Model”, Theoret. and Math. Phys., 136:3 (2003), 1280–1296
Yu. M. Zinoviev, “The Three-Dimensional ${\mathbb Z}_{2}$ Electrodynamics and the Two-Dimensional Ising Model”, Theoret. and Math. Phys., 132:1 (2002), 1000–1011